# SDR M7K2008F00047

- Difficulty date: June 23, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N823MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4158
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 10894
- Condition: Cracked
- Location: M/R Hub Assy
- Part time: 1,304 hours
- Component: M/R Hub Assy
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP A CRACK WAS FOUND IN ELASTOMER SURFACE OF BLUE CODED FREQUENCY ADAPTER THAT HAD REACHED MM LIMITATION OF 10MM.  ALL (3) ADAPTERS WERE REPLACED AS A KIT IAE MFG RECOMMENDATIONS.  SUGGEST MFG ALTER ELASTOMER FORMULATION TO IMPROVE SERVICE LIFE FOR THIS PART AS THIS HAS BECOME A VERY COMMON FAILURE FOR THIS PART WITH A 20,000 HR SERVICE LIFE. (K)
